# SDR YENA20130713145

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 39,261 hours, 13,619 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 20092455102
- Part serial: MA2291
- Condition: Failed
- Location: Aft Rack
- Part time: 50,547 hours, 18,687 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY AND ACFT DIVERTED TO RDU. CREW REPORTED AFT AVIONICS COMPT SMOKE WARNING ACTIVATED DURING CRZ FLIGHT AT FL360. INSPECTED CABIN AND FOUND THE LTV COOLING FAN FAULT INDICATION ILLUMINATED REF TSM 23-39-00-810-000A. R & R AFT COOLING FAN AND OPS CHECK GOOD REF AMM 23-39-00.
